# SDR IPXA09156238

- Difficulty date: May 27, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,649 hours, 3,454 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5YR BULK CARGO FLOOR PANEL 161HF HAS FIELD REPAIRS AND LARGE AREA DENTS.  FABRICATED FLOORBOARD 161HF IAW EO A300-5320-16407-C, APPENDIX D.
